Centralizing and commuting involution in rings with derivations
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1099-1104
https://doi.org/10.4134/CKMS.c180394
Published online October 31, 2019
Abdul Nadim Khan
King Abdulaziz University
Abstract : In \cite{Al1}, Ali and Dar proved the $*$-version of classical theorem due to Posner \cite[Theorem]{Pos} with involution of the second kind. The main objective of this paper is to improve the above mentioned result without the condition of the second kind involution. Moreover, a related result has been discussed.
Keywords : prime ring, involution, derivation
MSC numbers : 16N60, 16W10, 16W25
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd